Illinois Journal of Mathematics

A normal hereditarily separable non-Lindelöf space

Mary Ellen Rudin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 4 (1972), 621-626.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065544

Digital Object Identifier
doi:10.1215/ijm/1256065544

Mathematical Reviews number (MathSciNet)
MR0309062

Zentralblatt MATH identifier
0241.54013

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)
Secondary: 54G20: Counterexamples

Citation

Rudin, Mary Ellen. A normal hereditarily separable non-Lindelöf space. Illinois J. Math. 16 (1972), no. 4, 621--626. doi:10.1215/ijm/1256065544. https://projecteuclid.org/euclid.ijm/1256065544


Export citation